# SDR CA140326015

- Difficulty date: March 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,772 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Unsecure
- Location: Fuel Nozzles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON THE CLIMB, DURING THE WING INSPECTION CHECK, SMOKE WAS OBSERVED COMING OUT OF THE RT COWLING FROM AROUND THE EXHAUST STACKS AND PROPELLER RING. ENGINE INDICATIONS WERE NORMAL EXCEPT FOR HIGH FUEL FLOW.  THE CREW PERFORMED THE CHECKLIST ITEMS FOR A PRECAUTIONARY SHUTDOWN OF THE RT ENGINE.  AFTER THE ENGINE WAS SHUT DOWN NO FURTHER SMOKE WAS OBSERVED. THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO STONY RAPIDS.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. THE MAINTENANCE INVESTIGATION REVEALED THAT A FUEL TRANSFER TUBE BETWEEN 2 FUEL NOZZLES HAD BECOME UNSEATED DUE TO A DISTORTED RETAINING CLIP.
